American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32M05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] Fabio Santos and Bruno Scardua. Stability of complex foliations transverse to fibrations. Proc. Amer. Math. Soc. 140 (2012) 3083-3090.
Abstract, references, and article information   
View Article: PDF

[2] Alvaro Arias and Frédéric Latrémolière. Ergodic actions of convergent Fuchsian groups on quotients of the noncommutative Hardy algebras. Proc. Amer. Math. Soc. 139 (2011) 2485-2496. MR 2784814.
Abstract, references, and article information   
View Article: PDF

[3] Elisha Falbel, Gábor Francsics, Peter D. Lax and John R. Parker. Generators of a Picard modular group in two complex dimensions. Proc. Amer. Math. Soc. 139 (2011) 2439-2447. MR 2784810.
Abstract, references, and article information   
View Article: PDF

[4] Dmitri Akhiezer and Annett Püttmann. Antiholomorphic involutions of spherical complex spaces. Proc. Amer. Math. Soc. 136 (2008) 1649-1657. MR 2373594.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Buma L. Fridman and Daowei Ma. Properties of fixed point sets and a characterization of the ball in ${\mathbb C}^n$. Proc. Amer. Math. Soc. 135 (2007) 229-236. MR 2280191.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Toshihiko Matsuki. Equivalence of domains arising from duality of orbits on flag manifolds II. Proc. Amer. Math. Soc. 134 (2006) 3423-3428. MR 2240651.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Dennis M. Snow. A bound for the dimension of the automorphism group of a homogeneous compact complex manifold. Proc. Amer. Math. Soc. 132 (2004) 2051-2055. MR 2053977.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Andrea Iannuzzi. Induced local actions on taut and Stein manifolds. Proc. Amer. Math. Soc. 131 (2003) 3839-3843. MR 1999932.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Do Duc Thai and Tran Ngoc Giao. The convergence-extension theorem of Noguchi in infinite dimensions. Proc. Amer. Math. Soc. 130 (2002) 477-482. MR 1862128.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Erik Andersén. Complete vector fields on $(\mathbb{C}^\ast)^n$. Proc. Amer. Math. Soc. 128 (2000) 1079-1085. MR 1641696.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] So-chin Chen and Shih-Biau Jang. An extension of H. Cartan's theorem. Proc. Amer. Math. Soc. 127 (1999) 2265-2271. MR 1618717.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Hervé Gaussier. Tautness and complete hyperbolicity of domains in $\mathbb{C}^n$. Proc. Amer. Math. Soc. 127 (1999) 105-116. MR 1458872.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Chal Benson and Carolyn S. Gordon. K\"ahler structures on compact solvmanifolds . Proc. Amer. Math. Soc. 108 (1990) 971-980. MR 993739.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Domingos Pisanelli. An example of an infinite Lie group . Proc. Amer. Math. Soc. 62 (1977) 156-160. MR 0436234.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] B. Wong. On the automorphism group of compact measure hyperbolic manifolds and complex analytic bundles with compact measure hyperbolic fibres . Proc. Amer. Math. Soc. 62 (1977) 54-56. MR 0425194.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Wilhelm Kaup and Harald Upmeier. Banach spaces with biholomorphically equivalent unit balls are isomorphic . Proc. Amer. Math. Soc. 58 (1976) 129-133. MR 0422704.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 16 of 16 found      Go to page: 1